Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("58E35")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 472

  • Page / 19
Export

Selection :

  • and

Strict feasibility and stable solvability of bifunction variational inequalitiesRONG HU; FANG, Ya-Ping.Nonlinear analysis. 2012, Vol 75, Num 1, pp 331-340, issn 0362-546X, 10 p.Article

Generalized variational inequalities with weight-like vectorsHUANG, Long-Guang.Nonlinear analysis. 2009, Vol 71, Num 10, pp 4813-4822, issn 0362-546X, 10 p.Article

A new contribution to a dynamic competitive equilibrium problemBERNADETTE DONATO, Maria; MILASI, Monica; VITANZA, Carmela et al.Applied mathematics letters. 2010, Vol 23, Num 2, pp 148-151, issn 0893-9659, 4 p.Article

New generalizations of basic theorems in the KKM theoryPARK, Sehie.Nonlinear analysis. 2011, Vol 74, Num 9, pp 3000-3010, issn 0362-546X, 11 p.Article

STRONG VARIATIONAL AND JUMP INEQUALITIES IN HARMONIC ANALYSISJONES, Roger L; SEEGER, Andreas; WRIGHT, James et al.Transactions of the American Mathematical Society. 2008, Vol 360, Num 12, pp 6711-6742, issn 0002-9947, 32 p.Article

Wave breaking for the periodic weakly dissipative Dullin―Gottwald―Holm equationZHENGGUANG GUO; LIDIAO NI.Nonlinear analysis. 2011, Vol 74, Num 3, pp 965-973, issn 0362-546X, 9 p.Article

Some comments on: Nonlinear extended variational inequalities without differentiability : Applications and solution methodsMUHAMMAD ASLAM NOOR.Nonlinear analysis. 2008, Vol 69, Num 8, pp 2761-2762, issn 0362-546X, 2 p.Article

On quasiplanes in euclidean spacesMARTIO, O; MIKLYUKOV, V. M; VUORINEN, M et al.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 8, pp 2433-2442, issn 0002-9939, 10 p.Article

An LQP-based descent method for structured monotone variational inequalitiesMIN LI; WEIJUN ZHONG.Journal of computational and applied mathematics. 2011, Vol 235, Num 5, pp 1523-1530, issn 0377-0427, 8 p.Article

Generalized abstract economy and systems of generalized vector quasi-equilibrium problemsLIN, Lai-Jiu; CHEN, Li-Fang; QAMRUL HASAN ANSARI et al.Journal of computational and applied mathematics. 2007, Vol 208, Num 2, pp 341-353, issn 0377-0427, 13 p.Article

The Tikhonov regularization extended to equilibrium problems involving pseudomonotone bifunctionsPHAM GIA HUNG; LE DUNG MUU.Nonlinear analysis. 2011, Vol 74, Num 17, pp 6121-6129, issn 0362-546X, 9 p.Article

On a generalized vector equilibrium problem with boundsMITROVIC, Zoran D; MERKLE, Milan.Applied mathematics letters. 2010, Vol 23, Num 7, pp 783-787, issn 0893-9659, 5 p.Article

On generalized variational-like inequalities with generalized monotone multivalued mappingsCENG, L. C; YAO, J. C.Applied mathematics letters. 2009, Vol 22, Num 3, pp 428-434, issn 0893-9659, 7 p.Article

Direction and stability of bifurcation branches for variational inequalitiesEISNER, Jan; KUCERA, Milan; RECKE, Lutz et al.Journal of mathematical analysis and applications. 2005, Vol 301, Num 2, pp 276-294, issn 0022-247X, 19 p.Article

On variable-step relaxed projection algorithm for variational inequalitiesQINGZHI YANG.Journal of mathematical analysis and applications. 2005, Vol 302, Num 1, pp 166-179, issn 0022-247X, 14 p.Article

Lagrangean variables in infinite dimensional spaces for a dynamic economic equilibrium problemDONATO, Maria Bernadette; MILASI, Monica.Nonlinear analysis. 2011, Vol 74, Num 15, pp 5048-5056, issn 0362-546X, 9 p.Article

DENSITY ESTIMATES FOR A NONLOCAL VARIATIONAL MODEL VIA THE SOBOLEV INEQUALITYSAVIN, Ovidiu; VALDINOCI, Enrico.SIAM journal on mathematical analysis. 2011, Vol 43, Num 5-6, pp 2675-2687, issn 0036-1410, 13 p.Article

Feasibility and solvability of vector variational inequalities with moving cones in Banach spacesFANG, Ya-Ping; HUANG, Nan-Jing.Nonlinear analysis. 2009, Vol 70, Num 5, pp 2024-2034, issn 0362-546X, 11 p.Article

Differential and sensitivity properties of gap functions for Minty vector variational inequalitiesMENG, K. W; LI, S. J.Journal of mathematical analysis and applications. 2008, Vol 337, Num 1, pp 386-398, issn 0022-247X, 13 p.Article

Existence results for semilinear elliptical hemivariational inequalitiesBARLETTA, Giuseppina.Nonlinear analysis. 2008, Vol 68, Num 8, pp 2417-2430, issn 0362-546X, 14 p.Article

On the rate of convergence of the binomial tree scheme for American optionsJIN LIANG; BEI HU; LISHANG JIANG et al.Numerische Mathematik. 2007, Vol 107, Num 2, pp 333-352, issn 0029-599X, 20 p.Article

Degenerate anisotropic variational inequalities with L1-dataKOVALEVSKY, Alexander A; GORBAN, Yuliya S.Comptes rendus. Mathématique. 2007, Vol 345, Num 8, pp 441-444, issn 1631-073X, 4 p.Article

Sharp Nash inequalities on the unit sphere: The influence of symmetriesCOTSIOLIS, Athanase; LABROPOULOS, Nikos.Nonlinear analysis. 2012, Vol 75, Num 2, pp 612-624, issn 0362-546X, 13 p.Article

Semi-strong convergence of sequences satisfying a variational inequalityBRIANE, Marc; MOKOBODZKI, Gabriel; MURAT, Francois et al.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 2008, Vol 25, Num 1, pp 121-133, issn 0294-1449, 13 p.Article

COMPONENTS IDENTIFICATION BASED METHOD FOR BOX CONSTRAINED VARIATIONAL INEQUALITY PROBLEMS WITH ALMOST LINEAR FUNCTIONSZHENGYU WANG.BIT (Nordisk Tidskrift for Informationsbehandling). 2008, Vol 48, Num 4, pp 799-819, issn 0006-3835, 21 p.Article

  • Page / 19